# SDR HNAA2025090800587

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 44,995 hours, 42,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104588
- Condition: Inoperative
- Location: Zone 200
- Part time: 26,655 hours, 22,145 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP 2 & 3 DIM AND THE SECOND CEILING EMERGENCY LIGHT IS INOP.   R & R EMERGENCY BATTERY 200; FLOOR PROX STRIP 2 &3,  OPS CHECKED GOOD. FOUND CONNECTOR PLUG FOR SECOND EMERGGENCY CEILING LIGHT UNPLUGGED;  RECONNECTED CONNECTOR AND OPS CHECK GOOD. ALL WORK DONE PER AMM 33-50-04 AND AMM 33-50-05.
